Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the distributions of boundary values
of Cauchy integrals


Author: Alexei G. Poltoratski
Journal: Proc. Amer. Math. Soc. 124 (1996), 2455-2463
MSC (1991): Primary 30E20, 30D55; Secondary 42A50
MathSciNet review: 1327037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use new methods to give short proofs to some known results on the distributions of boundary values of Cauchy integrals. We also indicate some further generalizations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30E20, 30D55, 42A50

Retrieve articles in all journals with MSC (1991): 30E20, 30D55, 42A50


Additional Information

Alexei G. Poltoratski
Affiliation: Department of Mathematics 253-37, California Institute of Technology, Pasadena, California 91125
Email: aleksei@cco.caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03363-1
PII: S 0002-9939(96)03363-1
Keywords: Cauchy integral, conjugate functions, singular measures
Received by editor(s): July 27, 1994
Received by editor(s) in revised form: February 24, 1995
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1996 American Mathematical Society